# SDR SWAA2024012937051

- Difficulty date: January 2, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT RT. GALLEY MOUNT FEET AT STA. 986 I/B AND O/B<[01] REMOVED CORROSION FROM R/H SHEAR WEB IAW SRM 51-10-02. DAMAGE REMOVAL OUT OF LIMITS IAW SRM 53-70-51-1A-1. CORROSION GOES COMPLETELY THROUGH .040 SHEAR WEB.;[02] PARTIALLY INSTALLED NEW WEB; (ALL FASTENERS LESS OUTBD ROW AND 3 OUTBD AFT FASTENERS PER SRM 41-40-02;[03] UPDATING CORRECTIVE ACTION 2. NICHOLAS AYLOR SRM REFERENCE TO; 'PARTIALLY INSTALLED NEW WEB; (ALL FASTENERS LESS OUTBD ROW AND 3 OUTBD AFT FASTENERS PER SRM 51-40-02'. SRM 41-40-02 WAS A TYPO.;[04] INSTALLED REMAINING FASTENERS IN NEW WEB P/N 147A5712U35 IAW SRM 51-40-02.;[05] VERIFIED CA#4 INSTALLED REMAINING FASTENERS IN NEW WEB P/N 147A5712U35 IAW SRM 51-40-02.;[06] SEE RAISED FAULT: CORRECTIVE ACTION #2 NEEDS INSP BUYBACK. CORRECTIVE ACTION #3 NEEDS CORRECTION TO BE DONE PER MPM AND INCLUDE MPM REFERENCE IN SIGN OFF. STEPS 1;2;3 NEED PARTIAL WORK TO BE DOCUMENTED BY AMT
